Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 280, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 11, 2012, 5:41 PM CDT for 4 counties in Mississippi. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 5:41 PM CDT (22:41 UTC)
- Expired
- Jun 11, 2012, 6:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 29 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:02 PM CDT | TSTM WND DMG | Aberdeen, MS | TREES DOWN ACROSS THE COUNTY. HWY 45 SOUTH...HWY 25 SOUTH NEAR WEST POINT...AND HWY 171 NEAR BIGBEE HAD TREES DOWN BLOCKING THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2451 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 786 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
963
WUUS54 KMEG 112241
SVRMEG
MSC017-057-081-095-112345-
/O.NEW.KMEG.SV.W.0280.120611T2241Z-120611T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
541 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 645 PM CDT
* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES EAST OF TREMONT TO 6 MILES WEST
OF HOUSTON...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
HAMILTON TO 6 MILES WEST OF HOUSTON...AND MOVING SOUTHEAST AT 30
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...HOUSTON AND OKOLONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3375 8824 3374 8832 3368 8837 3365 8850
3368 8851 3367 8872 3381 8873 3381 8892
3376 8892 3375 8895 3401 8909 3408 8887
3407 8882 3409 8882 3429 8817
TIME...MOT...LOC 2241Z 327DEG 25KT 3423 8813 3391 8909
$$2 follow-up statements
368
WWUS54 KMEG 112323
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
623 PM CDT MON JUN 11 2012
MSC057-081-112333-
/O.CAN.KMEG.SV.W.0280.000000T0000Z-120611T2345Z/
LEE MS-ITAWAMBA MS-
623 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ITAWAMBA AND SOUTHERN
LEE COUNTIES IS CANCELLED...
AT 623 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3392 8822 3375 8824 3374 8832 3368 8837
3365 8850 3368 8851 3367 8872 3381 8873
3381 8892 3376 8892 3375 8895 3393 8905
TIME...MOT...LOC 2323Z 327DEG 25KT 3398 8794 3367 8890
$$
MSC017-095-112345-
/O.CON.KMEG.SV.W.0280.000000T0000Z-120611T2345Z/
MONROE MS-CHICKASAW MS-
623 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN CHICKASAW AND SOUTHERN MONROE COUNTIES...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHEAST OF GATTMAN TO 10 MILES SOUTHWEST OF MC
CONDY...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF HAMILTON TO
15 MILES SOUTH OF HOUSTON...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
GATTMAN...HOUSTON...QUINCY...WISE GAP...GREENWOOD SPRINGS...ATHENS...
EAST ABERDEEN...MULDON...BINFORD...STRONG...NEW HAMILTON...MC CONDY
AND EGYPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3392 8822 3375 8824 3374 8832 3368 8837
3365 8850 3368 8851 3367 8872 3381 8873
3381 8892 3376 8892 3375 8895 3393 8905
TIME...MOT...LOC 2323Z 327DEG 25KT 3398 8794 3367 8890
$$992
WWUS54 KMEG 112338
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
638 PM CDT MON JUN 11 2012
MSC017-095-112348-
/O.EXP.KMEG.SV.W.0280.000000T0000Z-120611T2345Z/
MONROE MS-CHICKASAW MS-
638 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHICKASAW AND
SOUTHERN MONROE COUNTIES WILL EXPIRE AT 645 PM CDT...
AT 638 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING WILL HAVE MOVED OUT OF THE
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE AT 645 PM CDT.
LAT...LON 3392 8822 3375 8824 3374 8832 3368 8837
3365 8850 3368 8851 3367 8872 3381 8873
3381 8892 3376 8892 3375 8895 3393 8905
TIME...MOT...LOC 2338Z 327DEG 25KT 3389 8787 3358 8883
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:20 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 11, 3:20 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT MON JUN 11 2012 .DISCUSSION... A SEVERE FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS) CURRENTLY ACROSS NORTHWEST TENNESSEE INTO EASTERN ARKANSAS WILL CONTINUE TO RACE SOUTHEASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING HOURS. THIS LINE HAS HAD A HISTORY OF WIND DAMAGE AND THE PRE-CONVECTIVE ENVIRONMENT REMAIN FAVORABLE FOR CONTINUED WIND DAMAGE WITH MLCAPES IN EXCESS OF 4000 J/KG. THIS MCS CONTINUES TO MOVE ALONG THE NORTHEAST PERIPHERY OF STRONGER CAPPING/EML OVER THE ARKLATEX REGION. THIS LINE OF SEVERE THUNDERSTORMS SHOULD MOVE THROUGH THE REMAINDER OF THE FORECAST AREA THROUGH THE EVENING. LATER TONIGHT...THE FORECAST BECOMES MORE UNCERTAIN AS THE ATMOSPHERE WILL INITIALLY BE WORKED OVER FROM THIS AFTERNOONS MCS. THE CONVECTIVE OUTFLOW BOUNDARY SLOWS QUITE A BIT ACROSS NORTH- CENTRAL ARKANSAS AND THIS AREA MAY BE PRIMED FOR REDEVELOPMENT LATER THIS EVENING...WITH THE ATMOSPHERE POTENTIALLY RELOADING ACROSS SOUTHWESTERN PORTIONS OF THE AREA. LATEST MODEL GUIDANCE HINTS AT THIS OCCURENCE...BUT TIMING CONTINUES TO BE A PROBLEM AS LATEST HRRR IS FASTER WITH MOST CONVECTION PRIOR TO 06Z AND ALL OTHER MODEL GUIDANCE NOW SLOWER AND LINGERING CONVECTION THROUGH THE NIGHT OVER THESE LOCATIONS. PLAN TO CARRY LIKELY POPS OVER THE SOUTH AND WEST AFTER 06Z AND WILL MAINTAIN A SEVERE THREAT FOR DAMAGING WINDS AND LARGE HAIL. OVERNIGHT ACTIVITY SHOULD WANE LATE TONIGHT WITH SCATTERED THUNDERSTORM REDEVELOPMENT POSSIBLE ALONG A SOUTHWARD MOVING COLD FRONT ALONG THE I-40 CORRIDOR BY MID MORNING. THIS FRONT WILL CONTINUE TO DROP SOUTH THROUGH EASTERN ARKANSAS AND NORTHERN MISSISSIPPI BY AFTERNOON WITH THUNDERSTORM ACTIVITY BECOMING MORE NUMEROUS IN COVERAGE. THE ATMOSPHERE WILL AGAIN DESTABILIZE OVER THE SOUTHERN HALF OF THE AREA WITH STRONG TO POTENTIALLY SEVERE STORMS AGAIN POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THE MID SOUTH BY TUESDAY NIGHT WITH SURFACE HIGH PRESSURE BUILDING OVER THE AREA. THE FRONT SHOULD STALL ACROSS CENTRAL MISSISSIPPI AS UPPER LEVEL HEIGHTS RISE. DRY AND VERY WARM WEATHER CAN BE EXPECTED WEDNESDAY THROUGH FRIDAY MORNING. THE FRONT WILL RETURN BACK TO THE NORTH AS A WARM FRONT BY FRIDAY ALLOWING FOR A DEEP TROPICAL MOISTURE TO ADVANCE BACK INTO THE MID SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE DURING PEAK HEATING ON BOTH FRIDAY AND SATURDAY. A DRIER AIRMASS WILL WORK INTO THE AREA BY SUNDAY HELPING TO LIMIT DIURNAL CONVECTION. TEMPERATURES WILL REMAIN SEASONALLY WARM WITH INCREASING HUMIDITY LEVELS THROUGH THE END OF THE EXTENDED FORECAST PERIOD. JLH && .AVIATION... 18Z TAF SET CONVECTIVE COMPLEX IS SET TO SWEEP THROUGH THE MIDSOUTH THIS AFTERNOON AND EARLY THIS EVENING. THIS IS CORROBORATED WELL BY THE LATEST HRRR RUN. HAVE TIMED TEMPO GROUPS AT ALL SITES. EXPECT A FEW QUIET HOURS AFTER THE PASSAGE OF THE FIRST ROUND OF TSRAS. EXPECT REDEVELOPMENT TO OCCUR OVERNIGHT AS THE FRONT MOVES INTO THE REGION. KEPT A VCTS GOING FOR NOW SINCE IT IS DIFFICULT TO TIME THIS MESOSCALE ACTIVITY BEYOND A FEW HOURS. EXPECT SSW WINDS AT 8-10 KTS THIS AFTERNOON. AS THE COMPLEX MOVES THROUGH WINDS SHOULD SHARPLY SHIFT TO THE NORTH AND GUST. ADDED A WIND GROUP TO KJBR IN ANTICIPATION OF THIS. NOT CONFIDENT ENOUGH AT THE OTHER 3 SITES TO ADD THIS YET. EXPECT WINDS TO BACK AFTER THE COMPLEX MOVES THROUGH AND THEN EVENTUALLY RETURN TO LIGHT SOUTHERLY OVERNIGHT. THE FRONT WILL PASS THROUGH EARLY TUESDAY AND WINDS WILL SHIFT TO THE NORTH AT 8-10 KTS. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 69 88 66 87 / 80 40 10 10 MKL 69 86 60 84 / 70 30 10 10 JBR 68 88 63 86 / 50 20 10 10 TUP 71 90 67 90 / 90 60 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 401 PM CDT MON JUN 11 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-122315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 401 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF WEST TENNESSEE...EASTERN ARKANSAS...AND ALL OF NORTH MISSISSIPPI THROUGH THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THERE IS SOME POTENTIAL FOR WINDS IN EXCESS OF 80 MPH WITH THE MOST INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER NORTH MISSISSIPPI AND EASTERN ARKANSAS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL BE LIKELY ACROSS PORTIONS OF THE MID SOUTH THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...INCLUDING TREES OR POWER LINES DOWN AND ANY STRUCTURAL DAMAGE...OR HAIL LARGER THAN QUARTER SIZE TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Jun 11, 5:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG SAVANNAH 35.22N 88.24W
06/11/2012 HARDIN TN TRAINED SPOTTER
VINYL SIDING RIPPED OFF HOUSE... DAMAMGED SHINGLES...
NIXON AREA
&&
JPMLocal storm report, Jun 11, 5:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MARTIN 36.34N 88.86W
06/11/2012 WEAKLEY TN FIRE DEPT/RESCUE
NUMEROUS TREES DOWN ACROSS THE TOWN. ADDITIONAL HOUSE OR
TWO WITH TREES OR LIMBS DOWN ON THEM.
&&
RRHLocal storm report, Jun 11, 5:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
512 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MARTIN 36.34N 88.86W
06/11/2012 WEAKLEY TN FIRE DEPT/RESCUE
NUMEROUS TREES AND POWERLINES DOWN ACROSS THE TOWN.
ADDITIONAL HOUSE OR TWO WITH TREES OR LIMBS DOWN ON THEM.
&&
RRHLocal storm report, Jun 11, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG 5 NE SALTILLO 34.43N 88.63W
06/11/2012 LEE MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ON NATCHEZ TRACE PKY BETWEEN 273-278
MILE MARKERS
&&
JPMLocal storm report, Jun 11, 5:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
528 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG CORINTH 34.94N 88.52W
06/11/2012 ALCORN MS LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS CORINTH AND THE REST OF ALCORN
COUNTY. SEVERAL TREES HAVE FALLEN ON VEHICLES.
0525 PM FLASH FLOOD RIPLEY 34.73N 88.94W
06/11/2012 TIPPAH MS TRAINED SPOTTER
LAW ENFORCEMENT IS PUTTING UP BARRICADES TO CLOSE ROADS
IN RIPLEY. RELAYED BY A SPOTTER.
&&
RRHLocal storm report, Jun 11, 5:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 NNW GERMANTOWN 35.10N 89.80W
06/11/2012 SHELBY TN TRAINED SPOTTER
POWERLINES DOWN ON POPLAR AND MILLER FARMS.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:25 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 50 min |
| Jun 11, 3:55 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tippah, Tishomingo | 65 min |
| Jun 11, 3:57 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 3 more | 48 min |
| Jun 11, 4:35 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Lee, Marshall, Pontotoc and 4 more | 40 min |
| Jun 11, 4:45 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 45 min |
| Jun 11, 4:49 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 116 min |
| Jun 11, 4:53 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Marshall | 87 min |
| Jun 11, 4:56 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Itawamba, Lee, Pontotoc, Prentiss and 3 more | 2 hr |
| Jun 11, 4:56 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 49 min |
| Jun 11, 5:08 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 52 min |
| Jun 11, 5:12 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Pontotoc, Prentiss, Tishomingo and 1 more | 48 min |
| Jun 11, 5:33 PM CDT | Tornado Warning | MEG | Itawamba, Tishomingo | 12 min |
| Jun 11, 5:40 PM CDT | Flash Flood Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tunica, Yalobusha | 3 hr |
| Jun 11, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tallahatchie | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.